- -

On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions

Show simple item record

Files in this item

dc.contributor.author Hernandez Verón, Miguel Angel es_ES
dc.contributor.author Martínez Molada, Eulalia es_ES
dc.date.accessioned 2016-07-15T10:07:26Z
dc.date.available 2016-07-15T10:07:26Z
dc.date.issued 2015-10
dc.identifier.issn 1017-1398
dc.identifier.uri http://hdl.handle.net/10251/67651
dc.description.abstract [EN] In this paper the semilocal convergence for an alternative to the three steps Newton's method with frozen derivative is presented. We analyze the generalization of convergence conditions given by w-conditioned non-decreasing functions instead of the first derivative Lipschitz or Holder continuous given by other authors. A nonlinear integral equation of mixed Hammerstein type is considered for illustrating the new theoretical results obtained in this paper, where previous results can not be satisfied. es_ES
dc.description.sponsorship This work was supported in part by the project MTM2011-28636-C02-01-{01,02} of the Spanish Ministry of Science and Innovation. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Spanish Ministry of Science and Innovation MTM2011-28636-C02-01-{01,02} es_ES
dc.relation.ispartof Numerical Algorithms es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Iterative methods es_ES
dc.subject Nonlinear equations es_ES
dc.subject Semilocal convergence es_ES
dc.subject Mild convergence conditions. es_ES
dc.subject Order of convergence es_ES
dc.subject Hammerstein equation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s11075-014-9952-7
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Hernandez Verón, MA.; Martínez Molada, E. (2015). On the semilocal convergence of a three steps Newton-type iterative process under mild convergence conditions. Numerical Algorithms. 70(2):377-392. doi:10.1007/s11075-014-9952-7 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion https://dx.doi.org/10.1007/s11075-014-9952-7 es_ES
dc.description.upvformatpinicio 377 es_ES
dc.description.upvformatpfin 392 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 70 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 295461 es_ES
dc.identifier.eissn 1572-9265


This item appears in the following Collection(s)

Show simple item record